# SDR CALA2024070201950

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 63,320 hours, 23,262 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DUE TO AN IN FLIGHT SHUT DOWN OF THE NO. 1 ENGINE WITH 45 MINUTES OF SUBSEQUENT NO. 1 ENGINE WINDMILLING: ACCOMPLISH AN INSPECTION OF THE NO.1 ENGINE AFTER IN-FLIGHT WINDMILLING REF AMM TASK 71-00-00-210-802-F00. ARMENTA TOMC COMPLETED INSPECTION REF AMM 71-00-00-210-802-F00 FOR ENG WITH FUNCTIONING OIL SYSTEM AND LESS THAN 6HRS WINDMILL TIME.  NO FAULTS FOUND.
